# SDR KCSA202311021131

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 95,051 hours, 16,964 cycles
- System (JASC): 3300 · Lighting System
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDSS BLUE LIGHT COVER IS BROKEN
